Foundations of Physics

, Volume 45, Issue 4, pp 370–381

Spin-Statistics Connection for Relativistic Quantum Mechanics

Article

DOI: 10.1007/s10701-015-9869-6

Cite this article as:
Bennett, A.F. Found Phys (2015) 45: 370. doi:10.1007/s10701-015-9869-6

Abstract

The spin-statistics connection has been proved for nonrelativistic quantum mechanics (Jabs in Found Phys 40:776–792, 2010). The proof is extended here to the relativistic regime using the parametrized Dirac equation. A causality condition is not required.

Keywords

Relativistic quantum mechanics Spin and statistics Parametrized dirac equation Spin frames Causality  Entanglement 

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.College of Earth, Ocean and Atmospheric SciencesOregon State UniversityCorvallisUSA